Quasiconformal mappings preserving interpolating sequences

María J. González, Artur Nicolau

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We consider quasiconformal mappings from the upper half plane onto itself and we show that a necessary and sufficient condition for such a mapping to preserve interpolating sequences is that its restriction to the boundary is a strongly quasisymmetric function, that is absolutely continuous with derivative an A∞ weight.
Original languageEnglish
Pages (from-to)283-290
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume23
Issue number2
Publication statusPublished - 1 Dec 1998

Fingerprint Dive into the research topics of 'Quasiconformal mappings preserving interpolating sequences'. Together they form a unique fingerprint.

Cite this